# SDR IPXA1165082

- Difficulty date: February 18, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 10,883 hours, 6,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206224
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  FR79 Y450 SEAT TRACK CORRODED.  REPAIRED FR79, Y450 SEAT TRACK IAW SRM 53-10-16, PARA 4, FIG 201.
